| Model Number |
1440-2011 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Primary procedure, left hip.It was reported that the impactor bolt cold-welded to the shell and could not be removed.The construct was removed and another shell was implanted.Procedure completed successfully with a delay of approximately 10-15 minutes.